MAUDE Adverse Event Report: O&M HALYARD, INC. HALYARD BASICS SHOULDER ARTHROSCOPY DRAPE 100 IN; SURGICAL DRAPES AND PACKS

O&M HALYARD, INC. HALYARD BASICS SHOULDER ARTHROSCOPY DRAPE 100 IN; SURGICAL DRAPES AND PACKS
Model Number 79758
Medical Device Problem Code Material Disintegration (1177)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
Concerns have been raised regarding the quality of the drapes, as they have been observed to deteriorate during use, resulting in fragments entering open shoulder wounds.The complainant has indicated that there was no medical intervention required and no patient injury.
 
Additional Manufacturer Narrative
The product involved in the event was not available for return.O&m halyard, inc.Is the specification developer and complaint handling establishment of the halyard basics shoulder arthroscopy drape 100 in.62 in.254 cm 157.The complaint component halyard basics shoulder arthroscopy drape 100 in.62 in.254 cm 157, part number 79758 is contract manufactured by gri medical & electronic technology co., ltd.(fda registration number 3004911384).A supplier corrective action (scar) was submitted to the manufacturer on january 19, 2026.A follow-up report will be provided upon conclusion of investigation and response by the manufacturer.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a o&m halyard, inc.Product is defective or has caused serious injury.
 
Additional Manufacturer Narrative
The complaint details were forwarded to the appropriate functional area for investigation and root cause determination.No complaint sample or supporting photographs were provided for evaluation.Visual inspection of the retained sample revealed no abnormalities, and a review of the production records identified no nonconformities; therefore, a root cause could not be determined.Production records confirmed that operators performed all manufacturing steps in accordance with approved work instructions and specifications.The process included pouching the sms material, applying double-sided tape, gluing the tube holder, and attaching the pouch to the sms material.No nonconformities were identified during these manufacturing steps.Quality inspections included visual examinations for loose material, tears, damage, and other potential defects.No nonconformities were observed during sampling inspection.A review of complaint history from january 2025 through january 2026 indicated this is the first complaint related to a surgical drape falling apart for products manufactured on the same production line.Based on the investigation results, no further actions are required at this time.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint comp-(b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a o&m halyard, inc.Product is defective or has caused serious injury.

Brand Name
HALYARD BASICS SHOULDER ARTHROSCOPY DRAPE 100 IN
Common Device Name
SURGICAL DRAPES AND PACKS
Manufacturer (Section D)
O&M HALYARD, INC.
1220 old alpharetta rd
ste 320
alpharetta GA 30005
Manufacturer (Section G)
GRI MEDICAL & ELECTRONIC TECHNOLOGY CO., LTD.
1805 honggao road
xiuzhou industry zone
jiaxing zhejiang, china
Manufacturer Contact
nichole coggins
1220 old alpharetta rd
ste 320
alpharetta, GA 30005
8287820529
MDR Report Key24234235
Report Number3014421917-2026-00003
Device Sequence Number13057269
Product Code PUI
UDI-Device Identifier30680651797583
UDI-Public30680651797583
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number79758
Device Catalogue Number79758
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2026
Supplement Date Received by Manufacturer02/10/2026
Initial Report FDA Received Date02/02/2026
Supplement Report FDA Received Date02/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown